DocServer

Items where Subject is "11-xx Number theory"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: B | W | Z
Number of items at this level: 4.

B

Borwein, Jonathan M. (2008) Hilbert’s Inequality and Witten’s Zeta-function. American Math Monthly, 115 (2). pp. 125-137.

Borwein, Jonathan M. and Bailey, David H. and Crandall, Richard E. and Pomerance, Carl (2004) On the binary expansions of algebraic numbers. J. Number Theory Bordeaux, 16 . pp. 487-518.

W

Wan, James G. (2013) Random Walks, Elliptic Integrals and Related Constants. PhD thesis, The University of Newcastle.

Z

Zudilin, Wadim (2009) Ramanujan-type supercongruences. Journal of Number Theory, 129 (8). pp. 1848-1857. ISSN 0022314X

This list was generated on Tue Jun 27 11:57:38 2017 AEST.